# SDR SIMA20120429001

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 21,781 hours, 20,351 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3043 THE CREW ABORTED THE TAKEOFF ROLL AT ABOUT 70 KTS DUE TO SMOKEY BURNING  ODOR IN THE  COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED RR FIM 72-00-00-810-814 THRU STEP 10 ON LT ENGINE.  PERFORMED BOROSCOPE OF LT ENGINE ZERO CARBON SEAL TO FIRST STAGE COMPRESSOR.  FOUND ENGINE IGV AREA CONTAMINATED WITH TRI-FLOW FROM PREVIOUS MAINTENANCE.  PERFORMED TWO 5 MINUTE T/O POWER RUNS WITHOUT BLEEDS ON WITH 5 MINUTES AT IDLE BETWEEN POWER RUNS IAW RR MM 72-00-00.  THEN PERFORMED 3 TAKEOFF POWER RUNS WITH BLEEDS AND PACKS ON WITH 5 MINUTES IDLE BETWEEN RUNS IAW RR MM 72-00-00 AND EMB 140 AMM 21-20-00.  NOTED SLIGHT ODOR ON FIRST RUN.  NO ODOR NOTED ON LAST RUN.  THE OPERATIONAL CHECK WAS GOOD.
